# SDR ASOA201000507

- Difficulty date: April 7, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 16,097 hours, 14,303 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT SEAT TRACK CORRODED AT FS 559+80 RBL 27.  REMOVED CARGO COMPARTMENT SEAT TRACK IAW SRM 51-41-04.  SEAT TRACK NEEDS DRILLING & INSTALLATION. DRILLED, COUNTERSUNK AND INSTALLED SEAT TRACK AT FS 559+80, RBL 27 IAW SRM 51-41-00.
